# SDR SWAA2022080538772

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 30,070 hours, 13,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY LT INOP / [01] RELAMPED AFT ENTRY EMERGENCY SLIDE LT PER AMM 33-51-04. OPS CHK OK.
